# SDR UPS06446935

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2250-2280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2250 TO 2280 RBL80 FLOOR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.025" BY 1.5" BY 3" EXCEED SRM LIMIT.  BS 2220-2290 RT O/B AREA FLOOR SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG9 AND 51-30-02.
